MathSciNet Relay Station
MathSciNet bibliographic data
MR597904 46B30 (46-02 46A40)
Buhvalov, A. V.; Veksler, A. I.; Geĭler, V. A. Normed lattices. (Russian) Mathematical analysis, Vol. 18 (Russian), pp. 125–184, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1980.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement